Toxic epidermal necrolysis (Lyell's Syndrome) due to PAS

Agnihotri, M.S. and Rastogi, S. (1972) Toxic epidermal necrolysis (Lyell's Syndrome) due to PAS. Indian Journal of Tuberculosis, 19 (4). pp. 159-160.

Full text available as:

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
120 Kb

Abstract

A case of toxic epidermal necrolysis due to PAS toxicity was reported. Patient presented with classical trial of toxic epidermal necrolysis-prodromal toxaemia, epidermal involvementand death of epidermal cells. The initial cutaneous eruption subside by withdrawal of PAS. Again, addition of PAS resulted in acute skin toxicity and confirmed that the toxic main-festation were due to PAS. Patient tolerated Streptomycin and INH later on and was discharged, improved.

EPrint Type:Article
Uncontrolled Keywords: Lyell Syndrome, PAS, Streptomycin, Epidermal Necrolysis, Case report
Subjects:Disorders of Environmental Origin > Poisoning > Drug Toxicity
Organic Chemicals > Hydrazines > Isoniazid
Organic Chemicals > Carboxylic Acids > Hydroxy Acids > Hydroxybenzoic Acids > Salicylic Acids > Aminosalicylic Acids > p-Aminosalicylic Acid
Immunologic Diseases > Hypersensitivity > Drug Hypersensitivity
Carbohydrates and Hypoglycemic Agents > Carbohydrates > Glycosides > Aminoglycosides > Streptomycin
Skin and Connective Tissue Diseases > Skin Diseases > Dermatitis
-Journal Repositories > Indian Journal of Tuberculosis
ID Code:1501
Deposited By:Mrs Naina Pandita
Deposited On:23 April 2006

Archive Staff Only: edit this record